# SDR GLBA2003076

- Difficulty date: June 5, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 15,535 hours, 19,515 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Filter
- Part number: 2066645
- Condition: Failed
- Location: Temp Sense Line
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENVIRO FAIL WOULD NOT RESET UNABLE TO PRESSURIZE.  REPLACED LT PRECOOLER TEMP SENSE LINE FILTER.
